# SDR CALA9900430

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15820
- Make and model: Doug DC-9-82
- Aircraft serial: 49480
- System (JASC): 5240 · Service Doors
- Part: Gusset
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN GUSSET AT FORWARD END OF NR 1 BEAM ON FORWARD SERVICE DOOR.  A NEW GUSSET WAS INSTALLED IAW SRM 51-30-5.
